- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 421328, 10 pages
Positive Interpolation Operators with Exponential-Type Weights
1Department of Mathematics Education, Sungkyunkwan University, Seoul 110-745, Republic of Korea
2Department of Mathematics, Meijo University, Nagoya 468-8502, Japan
Received 26 December 2012; Accepted 7 March 2013
Academic Editor: Roberto Barrio
Copyright © 2013 Hee Sun Jung and Ryozi Sakai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- A. Knopfmacher, “Positive convergent approximation operators associated with orthogonal polynomials for weights on the whole real line,” Journal of Approximation Theory, vol. 46, no. 2, pp. 182–203, 1986.
- E. Levin and D. S. Lubinsky, Orthogonal Polynomials for Exponential Weights, Springer, New York, NY, USA, 2001.
- H. Jung and R. Sakai, “Specific examples of exponential weights,” Communications of the Korean Mathematical Society, vol. 24, no. 2, pp. 303–319, 2009.
- H. S. Jung and R. Sakai, “Orthonormal polynomials with exponential-type weights,” Journal of Approximation Theory, vol. 152, no. 2, pp. 215–238, 2008.
- H. S. Jung, G. Nakamura, R. Sakai, and N. Suzuki, “Convergence and divergence of higher-order Hermite or Hermite-Fejér interpolation polynomials with exponential-type weights,” ISRN Mathematical Analysis, vol. 2012, Article ID 904169, 31 pages, 2012.
- R. Sakai and N. Suzuki, “Mollification of exponential-type weights and its application to Markov-Bernstein inequality,” Pioneer Journal of Mathematics and Mathematical Siences, vol. 7, no. 1, pp. 83–101, 2013.